The daugavet property in rearrangement invariant spaces
We study rearrangement invariant spaces with the Daugavet property. The main result of this paper states that under mild assumptions the only nonseparable rearrangement invariant space X over an atomless finite measure space with the Daugavet property is L∞ endowed with its canonical norm. We also prove that a uniformly monotone rearrangement invariant space over an infinite atomless measure space with the Daugavet property is isometric to L1. As an application we obtain that an Orlicz space over an atomless measure space has the Daugavet property if and only if it is isometrically isomorphic to L1.
Transactions of the American Mathematical Society
Acosta, M., Kamińska, A., & Mastyło, M. (2015). The daugavet property in rearrangement invariant spaces. Transactions of the American Mathematical Society, 367 (6), 4061-4078. https://doi.org/10.1090/s0002-9947-2014-06166-7